# SDR AWXA200500194

- Difficulty date: January 23, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 53,252 hours, 36,643 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431280
- Condition: Delaminated
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK THE UPPER SURFACE OF THE RT OUTBOARD FORE FLAP WAS FOUND DELAMINATED 10 INCHES FROM THE INBOARD END.  MAINTENANCE REMOVED DAMAGED AREA OF UPPER RT OUTBOARD FORE FLAP; FABRICATED A CORE FILLER AND DOUBLER; BONDED REPAIR PARTS TO FLAP IAW B737-300 SRM 51-70-10 FIG 18.
